Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Counting fixed points


Author: Ira Rosenholtz
Journal: Proc. Amer. Math. Soc. 86 (1982), 341-344
MSC: Primary 55M20; Secondary 54H25
MathSciNet review: 667303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we develop a machine which enables us to predict, in many cases, the exact number of fixed points of a local diffeomorphism. Though much more general, our technique applies in particular to locally expansive maps on compact, connected, orientable differentiable manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M20, 54H25

Retrieve articles in all journals with MSC: 55M20, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0667303-6
Keywords: Fixed points, local diffeomorphisms, local expansions, Lefschetz number
Article copyright: © Copyright 1982 American Mathematical Society